# SDR ASOA2015022612283

- Difficulty date: February 7, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,439 hours, 10,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK SEGMENT IS CORRODED OUT OF LIMITS AT LBL9 AND BETWEEN FS581 TO FS661+.32.  R & R SEAT RAIL LBL 9, STA 581-661+2 IAW AMM 53-00-49-000-801-A11 AND 53-00-49-400-801-A11.
